# SDR CALA2014031990642

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 93,006 hours, 14,767 cycles
- Engine: Pwa PW4060
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: O

## Discrepancy

CREW REPORT, RT SYS HYD QTY WENT TO .46.  RAN QRH 130.2, RT SYS PUMPS OFF TILL APPROACH.  FOUND LEAK FROM EDP PRESS FILTER DELTA P SWITCH.  REPLACED SWITCH ASSEMBLY IAW MM 29-11-17 & LEAK CHECKED NORMAL.  SYS SERVICED IAW MM 12-12-01.  NOTE, AT NO TIME DID LOW PRESS LIGHTS ILLUMINATE & SYS DID NOT RUN DRY.
